# SDR 05FDEA00256

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SKIN CRACKED AT STATION XORS 530, AROUND REFUELING STATION ACCESS PANEL INBOARD CORNER.  COMPLIED WITH EA 8-5710-8352, WINGS- LEFT HAND LEADING EDGE TEE CRACK AT REFUELING DOOR CUTOUT- REPAIR.
